Publications HAL de Jean, Velin

2015

Article dans une revue

titre
On a non-existence result involving the fractional p-Laplacian
auteur
Carole Louis-Rose, Jean Velin
article
Rivista di Matematica della Università di Parma, 2015, 6 (2), pp.345-355
identifiant
hal-01679139
typdoc
Article dans une revue
Accès au bibtex
BibTex

2003

Article dans une revue

titre
On the pareto control and no-regret control for distributed systems with incomplete data
auteur
Ousseynou Nakoulima, Abdennebi Omrane, Jean Velin
article
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2003, 42 (4), pp.1167-1184. ⟨10.1137/S0363012900380188⟩
identifiant
hal-00764259
typdoc
Article dans une revue
DOI
DOI : 10.1137/S0363012900380188
Accès au texte intégral et bibtex
https://hal.univ-antilles.fr/hal-00764259/file/38018.pdf BibTex